# SDR C2XA10IA073

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 23,848 hours, 17,866 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2012, THE CREW REPORTED A RT WING FUEL LEAK IN FLIGHT ON THE O/B SIDE OF THE O/B SPOILER.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REPAIRED THE FILLET SEALANT AT RIB 5, LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
